Cargando información...
FuenteJournal de Mathématiques Pures et Appliquées | Cuartil año de publicaciónNo disponible | Volumen125 |
IssueNo disponible | Páginas209 - 246 | pISSNNo disponible |
ISSN0021-7824 | Perfil OpenAlexhttps://openalex.org/S61246407 | |
| Minciencias ID | ART-0001403507-2 | Scienti ID | 0001403507-2 | Scholar citations URL | https://scholar.google.com/scholar?cites=5602868951331608802&as_sdt=2005&sciodt=0,5&hl=en |
|---|---|---|---|---|---|
| Pdf URL | https://arxiv.org/pdf/1902.05094 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3A4pgvP6BjwU0J%3Ascholar.google.com&btnG= | Doi URL | https://doi.org/10.1016/j.matpur.2019.01.003 |
| Openalex URL | https://openalex.org/W3105297852 | Open_access URL | https://doi.org/10.1016/j.matpur.2019.01.003 | ||